# SDR 9EKA20150303010

- Difficulty date: March 3, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N216VA
- Make and model: Snias AS332L
- Aircraft serial: 2161
- Aircraft time: 31,058 hours, 51,134 cycles
- Engine: Tmeca MAKILA1A
- Engine time: 18,235 hours, 10,353 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164160860
- Part serial: 664M
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NG SPLIT OF 2000 BETWEEN ENGS.
